# SDR DL777030635

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 5,318 hours, 877 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 5,345 hours, 882 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 5,345 hours, 882 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, BLEED OFF LT ENG EICAS MSG ILLUMINATED, REPLACED THE LEFT HIGH PRESSURE FAN AIR CONTROLLER AND THE LEFT MANIFOLD DUAL TEMP SENSOR (M36004). RAN THE ENGINE AT HIGH POWER ALL CHECKS WERE NORMAL. ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
